# SDR DALA2022112807569

- Difficulty date: November 23, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,683 hours, 44,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 CORROSION ON FLOOR STRINGERS (LOWER AND UPPER SURFACES) RBL 7.5, 10.2 AND 16.10 BTW STA.1320 TO 1340 AT AFT CARGO COMPARTMENT, IN REFERENCE NRC. 00175. CORRECTIVE ACTION: SUMMARY OF NRC 00789, FLOOR STRINGERS (RBL 7.5 STA 1305 TO 1340), (10.2 STA 1310 TO 1340), AND (16.10 STA 1290 TO 1340) WERE REPAIRED PER B757-200 SRM. (2509438)
